# SDR IXXA20220707121

- Difficulty date: July 4, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 120,924 hours, 23,422 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, R2 WINDOW DIFFICULT TO CLOSE. ADJUSTED R2 WINDOW IAW B767 AMM 56-11-02. OPERATIONAL AND LEAK CHECK GOOD. FAULT NOT DUPLICATED.
